Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Perfect images of $p$-spaces
HTML articles powered by AMS MathViewer

by Józef Chaber PDF
Proc. Amer. Math. Soc. 85 (1982), 609-614 Request permission

Abstract:

We give a new proof of the fact that paracompact $p$-spaces are preserved by perfect mappings. This proof gives more information about the image space than the preceding proofs. We construct some examples showing that the information we get is complete in a way, and an example showing that a perfect image of a $\sigma$-paralindelöf and screenable $p$-space need not be a $p$-space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E18
  • Retrieve articles in all journals with MSC: 54E18
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 609-614
  • MSC: Primary 54E18
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0660615-1
  • MathSciNet review: 660615